# SDR SWAA2013051315917

- Difficulty date: May 9, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N789SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 29816
- Aircraft time: 45,171 hours, 26,074 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Retainer
- Part number: 115A2115
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LOWER T/E SHELF PANEL AFT SEAL RETAINER CRACKED.  REMOVED AND REPLACED RETAINER PER MM.
